Asian Journal of Mathematics

Volume 20 (2016)

Number 1


Chern–Weil Maslov index and its orbifold analogue

Cheol-Hyun Cho and Hyung-Seok Shin

pp. 1-20

Lens rigidity with trapped geodesics in two dimensions

Christopher B. Croke and Pilar Herreros

pp. 47-58

Rational connectedness implies finiteness of quantum $K$-theory

Anders S. Buch, Pierre-Emmanuel Chaput, Leonardo C. Mihalcea, and Nicolas Perrin

pp. 117-122

Characterization of Campanato spaces associated with parabolic sections

Ming-Yi Lee, Chin-Cheng Lin, and Xinfeng Wu

pp. 183-198